ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On Stability of Periodic Solutions for Duffing's Equation

Seyranian, A. P. and Wang, Y. (2011) On Stability of Periodic Solutions for Duffing's Equation. ՀՀ ԳԱԱ Զեկույցներ, 111 (4). pp. 335-341. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1481Kb

Item Type:Article
Additional Information:Դուֆինգի հավասարման պարբերական լուծումների կայունության մասին / Ա. Պ. Սեյրանյան, Ու. Վանգ։ Об устойчивости периодических решений для уравнения Дуффинга / А. П. Сейранян, У. Ванг.
Uncontrolled Keywords:Duffing's equation, stability of periodic solutions, frequency-response curve, numerical simulation
Subjects:?? QC_ME ??
ID Code:5401
Deposited By:NAS Reports
Deposited On:26 Mar 2013 15:28
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page